# SDR SWAA2021082227358

- Difficulty date: January 15, 2020
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N8310C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38807
- Aircraft time: 27,014 hours, 11,809 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT AFT DOOR SURROUND PIECE 453A2613-1 HAS CORROSION / NO PUBLIUSHED SRM LIMITS; RECEIVED AND VERFIED NEW PLATE IAW AIPC 25-52-10-04 ITEM 450 ATAG A97389 P/N 4532611-1
